B12 Deficiency, Tendinosis / Tendinitis caused due to Antibiotic TreatmentI'm 29 year unmarried male. I have B12 deficiency occurred due to prolonged antibiotic dose ( total 2 months in 1 yr ) for UTI & cough treatment (3 times in year). This caused antibiotic related diarrhea & it killed intestinal flora in ileum part of intestine ( friendly bacterias). Hence B12 intrinsic factor is not getting absorbed in ileum which converts it into B12 vitamin. B12 deficiency causing my shoulder muscle pain (tendinosis / Tendinitis). The tendons pains at the attachment point to bone. Also causing neck pain. I am taking B12 injections after every 10 day for 10 months now. Oral supplements of B12 (capsules) are not helping because it is not absorbed in my intestine. No one in my family is having B12 deficiency. I eat non veg & milk products containing sufficient B12, however it is not absorbed in my intestine. Please note that I was not having B12 deficiency at the age of 28. It is caused by prolonged antibiotic treatment.
Whether Homeopathy has a solution to increase intestinal flora ( friendly bacterias) & improve digestive system to increase vitamin & mineral absorption ? Please advice.
sachin.abc on 2010-07-17
One dose means
If the medicine is in pills form 4 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 3-4 drops in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
No smoking within 1 hr before or after taking the medicine.
♡ kadwa 9 years ago
for excat treatment will need address uti/cough issues which antibiotics were prescribed--
♡ John Stanton 9 years ago
The culprit antibiotic which caused Diarrhea & Nausea is Azithromycin - 500. Also I had Moxikind. Doxycycline was used for UTI (spermatic cord infection).
Before 8 months I had allegic rashed & redish spots on lower abdomen, low platelates count (may b because of low immune)
During July 2010, A MD (Medicine) Doctor prescribed me VIBACT probiotic tablets containing 4 species of probiotic bacteria's & Tab Hosit (1500 mcg B12 vitamin). However is it not so effective as it is not getting absorbed in intestine. A shot of B12 injection makes me feel much better in 1-2 days. But again feel need of injection after 10 days as shoulder tendons pains & feel weak.
I understand intestine has 400 different species of friendly bacteria's. So do you advice to take multiple probiotic tablets ?
Is there any homeopathy medicine to increase intestinal flora ?
Thanks in advance.
sachin.abc 9 years ago
♡ John Stanton 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.